English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54368/62175 (87%)
Visitors : 9227229      Online Users : 111
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/81046


    Title: ON SPIRAL STRUCTURE OF DISK GALAXIES
    Authors: LIN, C.C.;SHU, F.H.
    教師: 徐遐生
    Date: 1964
    Publisher: American Astronomical Society
    Relation: ASTROPHYSICAL JOURNAL, American Astronomical Society, Volume 140, Issue 2, 1964, Pages 646-655
    Keywords: ON SPIRAL STRUCTURE OF DISK GALAXIES
    Abstract: It is shown that gravitational instability is a plausible basis for the formation of the spiral pattern in disk galaxies. An explicit asymptotic formula is obtained for the form of the spiral. It gives reasonable numerical results for the galaxy, and qualitatively satisfactory trends for normal spirals of various types.
    Relation Link: http://aas.org/
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/81046
    Appears in Collections:[ 徐遐生 (2002-2006)] 期刊論文
    [物理系] 期刊論文

    Files in This Item:

    File SizeFormat
    145.pdf260KbAdobe PDF318View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback